# SDR SWAA2019091336860

- Difficulty date: August 26, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 20,885 hours, 9,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS 663, LBL 9.  REPAIRED ANGLE PER SRM.
